Publications of A. Di Salvo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Di Salvo A., in the category ALL (or show them all):   (Items found: 1)


2007  [top]
  • Di Salvo A., Guido Proietti: Swapping a Failing Edge of a Shortest Paths Tree by Minimizing the Average Stretch Factor, Theoretical Computer Science 383 (1), 23-33, 2007
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -